# SDR GTIA012002

- Difficulty date: December 6, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLL - 'A' LOOP FAIL LIGHTS STAYS ON OVERHEAD CARGO FIRE EXTINGUISHER AND DETECTION PANEL FOR AFT CARGO COMPARTMENT.  REMOVED AND REPLACED AFT CARGO COMPARTMENT 'A' LOOP SMOKE DETECTOR, OPS CHECK IAW 26-50-00, OPS NORMAL.  (M)
